# SDR CALA0100873

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A NOTCH CUT INTO FLOORBEAM WEB AT STA 328, LOCATED JUST FORWARD OF RT HORIZONTAL STABILIZER PULLEY CABLE.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5320-01694.
